# SDR FDEA202208061906

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT STA 1100-1200 BL0 TO LBL24.75 HAS DENT REMOVED, FABRICATED AND INSTALLED NEW PANEL IAW FEDEX REPAIR DWG SRZ-25-005 AND   AMM 25-55-04-4
